Number of connected spanning subgraphs on the Sierpinski gasket

Shu-Chiuan Chang, Lung Chi Chen

Research output: Contribution to journalArticlepeer-review

8 Citations (Scopus)


We study the number of connected spanning subgraphs fd,b(n) on the generalized Sierpinski gasket SGd,b(n) at stage n with dimension d equal to two, three and four for b = 2, and layer b equal to three and four for d = 2. The upper and lower bounds for the asymptotic growth constant, defined as zSG d,b = limv→∞ ln f d,b(n)/v where v is the number of vertices, on SG2,b(n) with b = 2, 3, 4 are derived in terms of the results at a certain stage. The numerical values of zSG d,b are obtained.

Original languageEnglish
Pages (from-to)55-78
Number of pages24
JournalDiscrete Mathematics and Theoretical Computer Science
Issue number1
Publication statusPublished - 2009 Jul 27

All Science Journal Classification (ASJC) codes

  • Theoretical Computer Science
  • General Computer Science
  • Discrete Mathematics and Combinatorics


Dive into the research topics of 'Number of connected spanning subgraphs on the Sierpinski gasket'. Together they form a unique fingerprint.

Cite this